Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 23, Issue 10, Pages 677-683
http://dx.doi.org/10.1155/2009/651952
Review

A Review of Adverse Cutaneous Drug Reactions Resulting from the Use of Interferon and Ribavirin

Nisha Mistry,1 Jonathan Shapero,1 and Richard I Crawford1,2

1Department of Dermatology and Skin Science, University of British Columbia, Vancouver, British Columbia, Canada
2Department of Pathology and Laboratory Medicine, University of British Columbia, Vancouver, British Columbia, Canada

Received 21 November 2008; Accepted 13 December 2008

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nisha Mistry, Jonathan Shapero, and Richard I Crawford, “A Review of Adverse Cutaneous Drug Reactions Resulting from the Use of Interferon and Ribavirin,” Canadian Journal of Gastroenterology, vol. 23, no. 10, pp. 677-683, 2009. https://doi.org/10.1155/2009/651952.